Date: 2009-11-17 00:12:41 UTC
Subject: [ferrethealth] Flutamide
My two ferrets are on Flutamide. After awhile of being on Dr X's Flutamide from pharmacy #1, they start acting listless and acting like they just aren't feeling too well.
I then put them on Dr Y's Flutamide from another pharmacy and they then perk up and start acting like ferrets again. However, after being on Dr Y's Flutamide for awhile they again start acting listless and just looking like they don't feel well.
So it's back and forth from one vet's Flutamide to another vet's. Does anyone have any idea of why this happens?
[When I first put Mojave on Flutamide from his primary vet, we had the same experiences. All three vets use different pharmacies.
Also, a couple of weeks ago Mojave had a couple of vomiting spells. He was still playing, eating, and acting normally and at first the vet and I thought he might have started having flu symptoms. After a couple of days of him not showing any more symptoms, I decided to switch his Flutamide from Dr X's to Dr Y's and he hasn't vomitted since. Coincidence? Any explanation?
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to: